# SDR FDEA201205081768

- Difficulty date: May 8, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: ACA73325
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR SIDE NR 1 FIRST 9TH LOBE HOLE FOUND WORN OUT OF LIMITS.  REWORKED AND FOUND  EXCEED LIMIT IAW CMM 52-34-04, REPAIR 2, REV 72.  REPAIR ACCOMPLISHED IAW EA 1-5230-157188.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 114.
